# SDR DHL9974105C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION AT FRAME AND INTERCOSTAL AT BS 1050 BETWEEN STR 27R AND 28R.  REMOVED INTERCOSTAL, FOUND CORROSION ON SKIN, OUT OF LIMITS.  REMOVED EXISTING DOUBLER FROM BS 1050 TO 1079.  CUT OUT DAMAGED AREA.  INSTALLED EXTERNAL SKIN REPAIR PER SRM 53-30-3, 31.5 BY 13.5.  REPLACED INTERCOSTAL PER SRM 53-10-1, N/R 3412.
